RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 6, Pages 3–9 (Mi mz4786)  

This article is cited in 1 scientific paper (total in 1 paper)

Continuity of the metric projection on convex sets

L. P. Vlasov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Full text: PDF file (732 kB)

English version:
Mathematical Notes, 1992, 52:6, 1173–1177

Bibliographic databases:

UDC: 517.982.256
Received: 09.01.1992

Citation: L. P. Vlasov, “Continuity of the metric projection on convex sets”, Mat. Zametki, 52:6 (1992), 3–9; Math. Notes, 52:6 (1992), 1173–1177

Citation in format AMSBIB
\Bibitem{Vla92}
\by L.~P.~Vlasov
\paper Continuity of the metric projection on convex sets
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 6
\pages 3--9
\mathnet{http://mi.mathnet.ru/mz4786}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1207997}
\zmath{https://zbmath.org/?q=an:0816.46011}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 6
\pages 1173--1177
\crossref{https://doi.org/10.1007/BF01209367}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LN81800023}


Linking options:
  • http://mi.mathnet.ru/eng/mz4786
  • http://mi.mathnet.ru/eng/mz/v52/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Balaganskii, L. P. Vlasov, “The problem of convexity of Chebyshev sets”, Russian Math. Surveys, 51:6 (1996), 1127–1190  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:163
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020